Journal article


Alternative Approaches of Convolution within Network Calculus


Publication Details
Author(s): Klehmet U, Berndt R
Publisher: Scientific Research Publishing
Publication year: 2014
Journal issue: 2
Pages range: 987-995
ISSN: 2327-4352
eISSN: 2327-4379



How to cite
APA: Klehmet, U., & Berndt, R. (2014). Alternative Approaches of Convolution within Network Calculus. Journal of Applied Mathematics and Physics, 2, 987-995.

MLA: Klehmet, Ulrich, and Rüdiger Berndt. "Alternative Approaches of Convolution within Network Calculus." Journal of Applied Mathematics and Physics 2 (2014): 987-995.

BibTeX: Download
Share link
Last updated on 2017-08-22 at 02:44
PDF downloaded successfully